MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC SPINE ESS KITS - CDS; ARTHROSCOPE

MEDTRONIC SOFAMOR DANEK USA, INC SPINE ESS KITS - CDS; ARTHROSCOPE
Model Number NH152PB-CDS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via manufacturer representative regarding spinal product that is used in spinal therapy.It was reported that the cds gun would not generate enough pressure to deliver expede cement out of cement cartridge.There were no further complications or symptoms reported.Additional information was received via manufacturer representative that there is no issue with mdt cement.Surgeon used bone fillers and hv-r cement ss an unintended equipment for completion of surgery.The cds gun primed as intended but when connected to cement cartridge would not provide enough pressure to push cement.
 
Additional Manufacturer Narrative
H3: product analysis of part# nh152pb-cds, lot# 0228465689 visual and optical inspection did not reveal any damage to the cement gun and cartridge that would prevent cement passing through.The cement may have hardened inside the cartridge before distributing the cement.Unable to determine viscosity of cement at the time of use.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SPINE ESS KITS - CDS
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key19229185
Report Number1030489-2024-00380
Device Sequence Number5665187
Product Code HRX
UDI-Device Identifier00643169703599
UDI-Public00643169703599
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K041454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2024
Device Model NumberNH152PB-CDS
Device Catalogue NumberNH152PB-CDS
Device Lot Number0228465689
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight63 KG